# SDR DALA2018121437213

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 63,134 hours, 26,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 5201369) FLAP DRIVE TORQUE TUBE SPLINED SHAFT CORRODED AT ATTACH POINT TO RH I/ B FLAP TRANSMISSION. INSTALLED NEW SHAFT INST NEW DRIVE SHAFT REF B757 M/M 27-51 ALL RII C/W.
